# SDR 29GA2013061895653

- Difficulty date: June 14, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Aircraft time: 29,907 hours, 40,389 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 114410026147
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE STRUCTURAL INSPECTION,  DISCOVERED FWD PRESSURE BULKHEAD CRACKED APPROXIMATELY 4.5 INCHES AT RIGHT LOWER PANEL AT TOP OF STIFFENER.  STOPPED DRILLED ENDS OF CRACK AT POINT DETERMINED BY EDDY CURRENT AND INSTALLED EXTERNAL DOUBLER REPAIR.
